# SDR R61A2021012700119

- Difficulty date: January 17, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086131001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR STRUCTURE GALLEY ATTACHMENT FITTING RT SIDE FR 87.  CENTER FUSELAGE III FLOOR STRUCTURE GALLEY ATTACHMENT FITTING RT SIDE FR 87 REPLACED WITH NEW, IAW SRM 51-43-03.  A/C REMAINS IN CHECK.
